English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Deformations of algebroid stacks

MPS-Authors
/persons/resource/persons235004

Bressler,  Paul
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235344

Gorokhovsky,  Alexander
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

bressler_deformations_oa_2011.pdf
(Any fulltext), 580KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Bressler, P., Gorokhovsky, A., Nest, R., & Tsygan, B. (2011). Deformations of algebroid stacks. Advances in Mathematics, 226(4), 3018-3087. doi:10.1016/j.aim.2010.10.008.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2148-6
Abstract
There is no abstract available